# SDR CALA2013060700391

- Difficulty date: June 4, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N77295
- Make and model: Boeing 737824
- Aircraft serial: 34001
- Aircraft time: 26,473 hours, 9,053 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702030
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAST 4 ROWS OF COACH AND R2 DOOR EMERCANCY LIGHTING NOT WORKING.  R & R BATTERY PACK IAW AMM 33-51-06.  OPS CHECKED GOOD.
